RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 893–903 (Mi mz9235)  

This article is cited in 2 scientific papers (total in 2 papers)

New Uniqueness Conditions for the Classical Moment Problem

K. V. Lykov

Samara State University

Abstract: New conditions for the well-posedness of the Hamburger and Stieltjes power moment problems are proposed. The proposed conditions are closely related in form and by the simplicity of their application to the Cramer condition, and by their accuracy and field of application to the Carleman conditions. The results are obtained by using ideas from the theory of extrapolation of spaces and operators that was constructed by Jawerth and Milman in the 1980s.

Keywords: power moment problem, uniqueness conditions for the moment problem due to Carleman, conditions for the well-posedness of the moment problem, due to Cramer and Krein, extrapolation of spaces and operators, Marcinkiewicz space, Orlicz space

DOI: https://doi.org/10.4213/mzm9235

Full text: PDF file (496 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:6, 797–806

Bibliographic databases:

UDC: 519.213+517.98
Received: 26.03.2004
Revised: 08.06.2006

Citation: K. V. Lykov, “New Uniqueness Conditions for the Classical Moment Problem”, Mat. Zametki, 92:6 (2012), 893–903; Math. Notes, 92:6 (2012), 797–806

Citation in format AMSBIB
\Bibitem{Lyk12}
\by K.~V.~Lykov
\paper New Uniqueness Conditions for the Classical Moment Problem
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 893--903
\mathnet{http://mi.mathnet.ru/mz9235}
\crossref{https://doi.org/10.4213/mzm9235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201491}
\zmath{https://zbmath.org/?q=an:06153814}
\elib{https://elibrary.ru/item.asp?id=20731648}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 6
\pages 797--806
\crossref{https://doi.org/10.1134/S0001434612110259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900025}
\elib{https://elibrary.ru/item.asp?id=20484508}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871838133}


Linking options:
  • http://mi.mathnet.ru/eng/mz9235
  • https://doi.org/10.4213/mzm9235
  • http://mi.mathnet.ru/eng/mz/v92/i6/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Lykov, “Any random variable with finite moments is a sum of two variables with determinate moment problem”, Theory Probab. Appl., 62:4 (2018), 632–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. V. Astashkin, K. V. Lykov, “Jawerth-Milman extrapolation theory: some recent developments with applications”, Functional Analysis, Harmonic Analysis, and Image Processing: a Collection of Papers in Honor of Bjorn Jawerth, Contemporary Mathematics, 693, eds. M. Cwikel, M. Milman, Amer Mathematical Soc, 2017, 7–53  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:372
    Full text:103
    References:56
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020